Metrically Regular Vector Field and Iterative Processes for Generalized Equations in Hadamard Manifolds

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01660241
Contributor : Célia Jean-Alexis <>
Submitted on : Sunday, December 10, 2017 - 1:39:36 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Célia Jean-Alexis, Orizon Ferreira, Alain Pietrus. Metrically Regular Vector Field and Iterative Processes for Generalized Equations in Hadamard Manifolds. Journal of Optimization Theory and Applications, Springer Verlag, 2017, 175 (3), pp.624 - 651. ⟨10.1007/s10957-017-1195-z⟩. ⟨hal-01660241⟩

Share

Metrics

Record views

116